Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2016 Vol. 6 No. 1


PagesTitle and authors
1-15Tricomi type equations with terms of lower order
Menglibay Ruziev; Michael Reissig
DOI: 10.1504/IJDSDE.2016.074572

16-35Oscillation results for higher order nonlinear neutral differential equations
Saroj Panigrahi; Rakhee Basu
DOI: 10.1504/IJDSDE.2016.074573

36-62Dynamics in harvested prey-predator mathematical model with noise and diffusion
K. Shiva Reddy; M.N. Srinivas; A. Sabarmathi; Kalyan Das; N.H. Gazi
DOI: 10.1504/IJDSDE.2016.074575

63-74On conditions for exponential dichotomy of systems of linear differential equations with periodic coefficients
Gennadii V. Demidenko
DOI: 10.1504/IJDSDE.2016.074581

75-86Explicit conditions for the uniqueness of solutions for parabolic degenerate problems
Adama Ouedraogo
DOI: 10.1504/IJDSDE.2016.074582

87-100Positive solutions of ∞-point boundary value problems for systems of nonlinear second-order differential equations
Xinli Zhang
DOI: 10.1504/IJDSDE.2016.074583